# SDR AALA991627

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Chord
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGED AT AFT SPAR RT HORIZONTAL STABILIZER UPPER SURFACE JUST FORWARD OF ACTUATOR ACCESS PANEL.  FABRICATED AND INSTALLED DOUBLER PER ESO 11697 DATED 10-19-99.  TST:  74,272,  HOURS.  CYCLES:  49,986.  (X)
